# SDR ZZDA2009138

- Difficulty date: March 17, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR CUTOUT LOWER PAN HAS CORROSION.  CUT OUT LOWER SECTION OF AFT CARGO DOOR CUTOUT LOWER PAN, FABRICATED AND INSTALLED NEW SECTION OF LOWER PAN AND SPLICES PER B717 SRM 53-20-15 REPAIR 7.
